# SDR JYDR20200625174

- Difficulty date: June 24, 2020
- Submitted: June 25, 2020
- Operation: General aviation
- Filed by: Erickson Incorporated, repair station JYDR439F
- Make and model: Skrsky S64E
- System (JASC): 6220 · Main Rotor Head
- Part: Hinge
- Part number: S151023022001
- Part serial: F1768
- Condition: Cracked
- Location: M/R Head
- Part time: 1,314 hours
- Component: Rotor Head, Skrsky
- Component part number: 641020004039
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD WAS BEING OVERHAULED.  DURING OVERHAUL MAGNETIC PARTICLE INSPECTION TWO VERTICAL HINGES HAD CRACKS IN PIN HOLES. VERTICAL HINGE SN F-1608 AND F-1768.
